Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/93052
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGanesan, V.en
dc.contributor.authorKumar, M. S.en
dc.date.accessioned2020-10-30T12:53:55Z-
dc.date.available2020-10-30T12:53:55Z-
dc.date.issued2017-
dc.identifier.citationGanesan V. On the Oscillation of a Third Order Nonlinear Differential Equations with Neutral Type / V. Ganesan, M. S. Kumar. — DOI 10.15826/umj.2017.2.013. — Text : electronic // Ural Mathematical Journal. — 2017. — Volume 3. — № 2. — P. 122-19.en
dc.identifier.issn2414-3952-
dc.identifier.urihttp://elar.urfu.ru/handle/10995/93052-
dc.description.abstractIn this article, we investigate that oscillation behavior of the solutions of the third-order nonlinear differential equation with neural type of the form (a1(t)(a2(t)Z′(t))′)′+q(t)f(x(σ(t)))=0,t≥t0>0, where Z(t):=x(t)+p(t)xα(τ(t)). Some new oscillation results are presented that extend those results given in the literature.en
dc.description.sponsorshipThe authors would like to thank very much the anonymous referees for valuable suggestions, corrections and comments, which result in a great improvement of the original manuscript.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherN.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciencesen
dc.publisherUral Federal University named after the first President of Russia B.N. Yeltsinen
dc.relation.ispartofUral Mathematical Journal. 2017. Volume 3. № 2en
dc.rightsCreative Commons Attribution Licenseen
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/-
dc.subjectOSCILLATIONen
dc.subjectNON-LINEARen
dc.subjectNEUTRAL DIFFERENTIAL EQUATIONen
dc.subjectTHIRD ORDERen
dc.titleOn the Oscillation of a Third Order Nonlinear Differential Equations with Neutral Typeen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15826/umj.2017.2.013-
local.description.firstpage122-
local.description.lastpage19-
local.issue2-
local.volume3-
Appears in Collections:Ural Mathematical Journal

Files in This Item:
File Description SizeFormat 
umj_2017_3_2_122-19.pdf1,5 MBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons